Bulletin of the American Mathematical Society

On the Bloch-Landau constant for schlicht functions

Ruth E. Goodman

Full-text: Open access

Article information

Source
Bull. Amer. Math. Soc. Volume 51, Number 4 (1945), 234-239.

Dates
First available in Project Euclid: 3 July 2007

Permanent link to this document
https://projecteuclid.org/euclid.bams/1183506869

Mathematical Reviews number (MathSciNet)
MR0012123

Zentralblatt MATH identifier
0063.01697

Citation

Goodman, Ruth E. On the Bloch-Landau constant for schlicht functions. Bull. Amer. Math. Soc. 51 (1945), no. 4, 234--239. https://projecteuclid.org/euclid.bams/1183506869


Export citation